On completely continuous vector fields in Banach space
Doklady Akademii Nauk, Tome 116 (1957) no. 4, pp. 556-559
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_116_4_a8,
author = {A. M. Rodnyanskii},
title = {On completely continuous vector fields in {Banach} space},
journal = {Doklady Akademii Nauk},
pages = {556--559},
year = {1957},
volume = {116},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_116_4_a8/}
}
A. M. Rodnyanskii. On completely continuous vector fields in Banach space. Doklady Akademii Nauk, Tome 116 (1957) no. 4, pp. 556-559. http://geodesic.mathdoc.fr/item/DAN_1957_116_4_a8/